MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP VENTRICULAR CATH; IPC - CATH - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP VENTRICULAR CATH; IPC - CATH - CERELINK
Model Number 826854
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink icp ventricular catheter with no pressure value after insertion and monitoring was not possible.The catheter was replaced.
 
Additional Manufacturer Narrative
Complaint sample was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - no visible damage to the catheter, sensor, or connector.The readings were acceptable, and the unit passed all testing.The complaint could not be verified through failure analysis.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.

Brand Name
CERELINK ICP VENTRICULAR CATH
Common Device Name
IPC - CATH - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14565607
Report Number3014334038-2022-00111
Device Sequence Number4943092
Product Code GWM
UDI-Device Identifier10381780520702
UDI-Public10381780520702
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number826854
Device Catalogue Number826854
Device Lot NumberJH1747
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown